# SDR CALA0800861

- Difficulty date: September 5, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 32,344 hours, 10,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: BAC15141732
- Condition: Corroded
- Location: Bs 303-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPARTMENT FRAME BETWEEN STATION 303.9 TO 312 AND STRINGER S23L AREA CORRODED.  REPAIRED FRAME BETWEEN STATION 303.9 AND 312 AND STRINGER 23L PER SRM 51-70-12 REPAIR 2.
